After taking medicine for a year, I feel no effect, or there is occasional auditory hallucination. Auditory hallucination does not affect my work. The medicine I take is olanzapine tablets. I get fat after taking medicine, slow response and sleepiness. I am not affected by auditory hallucination. I can work and live normally. Can I consider not taking medicine?
For your current situation, it is not recommended that you stop taking the medicine privately. If you stop taking the medicine suddenly, it may lead to the recurrence of your condition, which will seriously affect your normal life, work, interpersonal communication, etc. if you are worried because you want me to have adverse reactions, you can go to the hospital for a follow-up visit in time and feed back your situation to your attending doctor. The doctor will evaluate your condition, Adjust your treatment plan or switch to other drugs
From your description, you take olanzapine for fear of getting fat and want to stop taking it, but you occasionally have the symptoms of auditory hallucination, which should be adjusted.
In this case, it is suggested that you should go to the hospital for review. First, do not stop taking drugs without permission to avoid changes in the condition. Adjust the drugs under the guidance of doctors. Usually, pay attention to your own adjustment, participate in more activities, cultivate your interests and hobbies, reduce pressure, relax your spirit, maintain emotional stability and be happy.
It has been one year since taking olanzapine for mental diseases. I feel the effect is not good. There will be occasional auditory hallucinations, which will affect my work. Also because of slow response to medication, obesity and drowsiness, I hope to stop taking drugs.
Occasionally, auditory hallucinations occur, indicating that the symptoms are not under control. It is recommended to continue taking drugs. Once stopped, all symptoms will relapse. In addition, we can learn some psychotherapy methods and skills, increase appropriate exercise and adjust our lifestyle to solve the problems of obesity, slow response, drowsiness and so on.